著作管理系統
發表年月: 年 到
匯出:Excel格式



期刊論文
  1. Rahaman, M (Rahaman, Mijanur) ; Mir, WA (Mir, Waseem Ali) ; Iqbal, J (Iqbal, Javid) ; Ahmad, R (Ahmad, Rais) ; Wong, MM (Wong, Mu-Ming) , “EXISTENCE AND CONVERGENCE RESULTS FOR THE SYSTEM OF GENERALIZED MIXED VARIATIONAL-LIKE INEQUALITIES WITH MULTI-VALUED MAPPINGS” , 2021 , Journal of nolinear and convex analysis , vol.22 , p.441-456. (SCI期刊)
  2. Cho, SY (Cho, S. Y.) ; Wong, MM (Wong, M-M) , “ON INCLUSION AND FIXED POINT PROBLEMS IN HILBERT SPACES” , 2021 , Journal of nolinear and convex analysis , vol.22 , p.213-224. (SCI期刊)
  3. Rezapour, S (Rezapour, Shahram) ; Wong, MM (Wong, Mu-Ming) ; Zakeri, SH (Zakeri, Seyyed Hasan) , “HYBRID METHOD FOR GENERALIZED MIXED EQUILIBRIUM PROBLEMS IN HILBERT SPACES” , 2021 , Journal of nolinear and convex analysis , vol.22 , p.1487-1500. (SCI期刊)
  4. Rather, ZA (Rather, Zahoor Ahmad) ; Rizvi, HA (Rizvi, Haider Abbas); Ahmad, R (Ahmad, Rais) ; Wong, MM (Wong, Mu-Ming) , “SYSTEM OF RANDOM VARIATIONAL INCLUSIONS INVOLVING RANDOM FUZZY MAPPINGS WITH XOR-OPERATION” , 2020 , journal of nonlinear and convex analysis , vol.21 , p.2257-2271. (SCI期刊)
  5. A. Petru,G. Petru,Mu Ming Wong , “Fixed point results for locally contraction with applications to fractals” , 2020 , journal of nonlinear and convex analysis , vol.21 , p.403-411. (SCI期刊)
  6. A. Petru,G. Petru,Mu Ming Wong , “Fixed point results for orbital contractions in compelete gauge spaces with applications” , 2020 , journal of nonlinear and convex analysis , vol.21 , p.791-803. (SCI期刊)
  7. Peng, Jian-Wen; Jie, Cheng-Pan; Wong, Mu-Ming , “Some parallel and cyclic algorithms based on the extragradient method for a system of equilibrium problems ” , 2016 , Journal of Nonlinear and Convex Analysis , vol.17 , p.1867-1884. (SCI期刊)
  8. Shy-Der Lin; H. M. Srivastava and Mu-Ming Wong , “Some Applications of Srivastava’s Theorem Involving a Certain Family of Generalized and Extended Hypergeometric Polynomials” , 2015 , Filomat , vol.29 , p.1811-1819. (SCI期刊)
  9. B. T. Kien; V. H. Nhu and M. M. Wong , “Neccesary optimaity conditions for a class of semilinear eliptic optimal control problems with pure state constraints and mixed pointwise constraints” , 2015 , Journal of Nonlinear and Convex Analysis , vol.16 , p.1363-1383. (SCI期刊)
  10. Lu-Chuan Ceng; Yeong-Cheng Liou and M. M. Wong , “Approximaton method for general mixed equilibrium Mann-type viscostiy approximation method for gegeral mixed equilibrium” , 2015 , Journal of Nonlinear and Convex Analysis , vol.16 , p.1257-1292. (SCI期刊)
  11. L. C. Ceng; S. Plubtieng; M. M. Wong and J. C. Yao , “System of variational inequalities with constraints of mixed equilibria, variational Inequalities, and convex minimization and fixed point problems.” , 2015 , Journal of Nonlinear and Convex Analysis , vol.16 , p.385-421. (SCI期刊)
  12. Ceng, L.C.; Petrusel, A.; Wong, M.M.*; Yao, J.C. , “Hybrid Algorithms for Solving Variational Inequalities, Variational Inclusions, Mixed Equilibria, and Fixed Point Problems” , 2014 , Abstract and Applied Analysis , p.22-22. (SCI期刊)
  13. Huy, N.Q.; Wong, M.M.*; Yao, J.C. , “Necessary optimality condition and stability in nonlinear semi-infinite optimization” , 2014 , Journal of Nonlinear and Convex Analysis , vol.15 , p.765-785. (SCI期刊)
  14. Ceng, LC (Ceng, Lu-Chuan) ; Wong, MM (Wong, Mu-Ming); Petrusel, A (Petrusel, Adrian) ; Yao, JC (Yao, Jen-Chih) , “Relaxed implicit extragradient-like methods for finding minimum-norm solutions of the split feasibility problem” , 2013 , Fixed Point Theory , vol.14 , p.327-344. (SCI期刊)
  15. Ceng, LC ; Wong, MM , “RELAXED EXTRAGRADIENT METHOD FOR FINDING A COMMON ELEMENT OF SYSTEMS OF VARIATIONAL INEQUALITIES AND FIXED POINT PROBLEMS ” , 2013 , TAIWANESE JOURNAL OF MATHEMATICS , vol.17 , p.701-724. (SCI期刊)
  16. Wong, MM (Wong, Mu-Ming) , “WELL-POSEDNESS OF GENERAL MIXED IMPLICIT QUASI-VARIATIONAL INEQUALITIES, INCLUSION PROBLEMS AND FIXED POINT PROBLEMS ” , 2013 , JOURNAL OF NONLINEAR AND CONVEX ANALYSIS , vol.14 , p.389-414. (SCI期刊)
  17. Ceng, LC (Ceng, L. C.); Wong, MM (Wong, M. M.) ; Yao, JC (Yao, J. C.) , “HYBRID EXTRAGRADIENT-LIKE APPROXIMATION METHOD WITH REGULARIZATION FOR SOLVING SPLIT FEASIBILITY AND FIXED POINT PROBLEMS ” , 2013 , JOURNAL OF NONLINEAR AND CONVEX ANALYSIS , vol.14 , p.163-182. (SCI期刊)
  18. Zeng, L.C.; Wong, M.M.*; Yao, J.C. , “Strong convergence of relaxed hybrid steepest-descent methods for triple hierarchical constrained optimization” , 2012 , Fixed point theory and applications , vol.0 (SCI期刊)
  19. Mohd, R.A.; Wong, M.M.*; Yao, J.C. , “Generalized Set-Valued Variational-Like Inclusions Involving H(.,.)-eta-Cocoercive Operator In Banach Spaces” , 2012 , Journal of Inequalities and Applications, DOI:10.1186/1029-242X-2012-149 , vol.0 (SCI期刊)
  20. Yao, Y.; Liou, Y.C.; Wong, M.M.*; Ya, J.C. , “Hierarchical convergence to the zero point of maximal monotone operators” , 2012 , Fixed point theory , vol.13 , p.293-306. (SCI期刊)
  21. Ceng, L.C.; Wong, M.M.*; Latif, A. , “Generalized extragradient iterative method for systems of variational inequalities” , 2012 , Journal of inequalities and applications , vol.0 , p.1-19. (SCI期刊)
  22. Ceng, L.C.; Petrusel, A.; Wong, M.M.* , “Relaxed Projection-Viscosity Approximation Method” , 2012 , Taiwanese Journal of Mathematics , vol.16 , p.1105-1124. (SCI期刊)
  23. Wang, S.H.; Huang, N.J.; Wong, M.M.* , “Storng levitin-polyak well-posedness for generalized quasi-variational inclusion problems with applications” , 2012 , Taiwanese journal of mathematics , vol.16 , p.665-690. (SCI期刊)
  24. MMWONG , “Well-Posedness of General Mixed Implicit Quasi-Variational Inequalities, Inclusion Problems and Fixed Point Problems” , 2012 , JNCA(Accepted) , vol.0 (SCI期刊)
  25. BT. Kien,NT Toan,M M Wong and JC Yao , “Lower semicontinuity of the solution set to a parametric optimal control problem” , 2012 , SIAM Journal on control and optimization , vol.50 , p.2889-2906. (SCI期刊)
  26. Liu, S.J.; Lin, S.D.; Srivastava, H. M.*; MM Wong , “Bilateral generating functions for the Erkus-Srivastava polynomials and the generalized Lauricella functions ” , 2012 , Applied mathematics and computation , vol.218 , p.7685-7693. (SCI期刊)
  27. Long, Xian-Jun; Peng, Jian-Wen; Wong, Mu-Ming , “Generalized radial epiderivatives and nonconvex set-valued optimization problems ” , 2012 , APPLICABLE ANALYSIS , vol.91 , p.1891-1900. (SCI期刊)
  28. Ceng, L.C.; Ansari, Q.H.; Wong, M.M.*; Yao, J.C. , “Mann Type Hybrid Extragradient Method for Variational Inequalities, Variational Inclusions and Fixed Point Problems” , 2012 , Fixed Point Theory , vol.13 , p.403-422. (SCI期刊)
  29. Rais Ahmad, Mohd Dilshad,Mu-Ming Wong, and Jen-Chin Yao , “H(·, ·)-Cocoercive Operator and an Application for Solving Generalized Variational Inclusions” , 2011 , Abstract and Applied Analysis , vol.0 (SCI期刊)
  30. M. C. Ho and M. M. Wong,. , “ The space B and its dual” , 2011 , submitted , vol.0
  31. Yonghong Yaoa, Yeong-Cheng Liou, Mu-Ming Wong and Jen-Chih Yaod, , “Strong convergence of a hybrid method for monotone variational inequalities and fixed point problems” , 2011 , Fixed point theory and applications , vol.0 (SCI期刊)
  32. N. Q. Huy, M. M. Wong* and J.-C. Yao , “Necessary optimality condition and stability in nonlinear semi-infinite optimization” , 2011 , Journal of nonlinear and convex analysis(Accepted) , vol.0 (SCI期刊)
  33. Lu-Chuan Ceng, Adrian Petrusel, Mu-Ming Wong, and Su-Jane Yu , “Strong Convergence of Implicit Viscosity Approximation Methods for Pseudocontractive Mappings in Banach Spaces” , 2011 , Optimization , vol.60 , p.659-670. (SCI期刊)
  34. Ceng, L. C.; Petrusel, A.; Wong, M. M. , “Hybrid viscosity iterative approximation of zeros of m-accretive operators in banach spaces” , 2011 , Taiwanese Journal of Mathematics , vol.15 , p.2459-2481. (SCI期刊)
  35. Kum Sangho; Wong Mu-Ming , “An extension of a generalized equilibrium problem” , 2011 , Taiwanese Journal of Mathematics , vol.15 , p.1667-1675. (SCI期刊)
  36. Xiao Yi-bin; Huang Nan-jing; Wong Mu-Ming , “Well-posedness of hemivariational inequalities and inclusion problems” , 2011 , Taiwanese Journal of Mathematics , vol.15 , p.1261-1276. (SCI期刊)
  37. Ceng L. C.; Hu Hui-Ying; Wong M. M. , “Strong and weak convergence theorems for generalized mixed equilibrium problem with perturbation and fixed pointed problem of infinitely many nonexpansive mappings” , 2011 , Taiwanese Journal of Mathematics , vol.15 , p.1341-1367. (SCI期刊)
  38. Rong Hu; Ya-Ping Fang; Nan-Jing Huang,; Mu-Ming Wong , “Well-posedness of systems of equilibrium problems” , 2010 , TAIWANESE JOURNAL OF MATHEMATICS , vol.14 , p.2435-2446. (SCI期刊)
  39. M. M. Wong,; Yonghong Yao; Y. C. Liou , “Algorithms for equilibrium problems and fixed point problems approach to minimization problems” , 2010 , TAIWANESE JOURNAL OF MATHEMATICS , vol.14 , p.2073-2089. (SCI期刊)
  40. Lu-Chuan Ceng, Adrian Petrus¸el, David S. Shyu and Mu-Ming Wong* , “Strong convergence theorem for a generalized equilibrium and a pseudocontractive mapping in a hilbert space” , 2010 , Taiwanese journal of mathematics , vol.14 , p.1881-1901. (SCI期刊)
  41. Lu-Chuan Ceng, Chinsan Lee, Adrian Petrusel and Mu-Ming Wong* , “Strong convergence theorems by a relaxed extragradient-like ” , 2010 , Taiwanese journal of mathematics , vol.14 , p.1689-1711. (SCI期刊)
  42. Yen-Cherng Lin and Mu-Ming Wong* , “Note on F-implicit generalized vector variational inequalities” , 2010 , Taiwanese journal of mathematics , vol.14 , p.707-718. (SCI期刊)
  43. MMWong* , “Lower semicontinuity of the solution map to a parametric vector variational inequality” , 2010 , Journal of global optimizations , vol.46 , p.435-446. (SCI期刊)
  44. MMWong,Q.H.Ansary and J.C.Yao* , “Some Results on The Solution Existence of Generalized Variational Inequalities in Reflexive Banach Spaces” , 2009 , Applied mathematics letters , vol.22 , p.197-201. (SCI期刊)
  45. Ren-you Zhong, Nan-jing Huangand Mu-Ming Wong* , “Connectedness and Path-connectedness of Solution Sets to SVEP” , 2009 , Taiwanese Mathematics Journal , vol.13 , p.821-836. (SCI期刊)
  46. Yonghong Yao, Yeong-Cheng Liou, Mu-Ming Wong*, and Jen-Chih Yaoe , “Convergence theorem for equilibrium problems and fixed point problems” , 2009 , Fixed PointTheory , vol.10 , p.347-363. (SCI期刊)
  47. B.T Kien,MMWong,N.C.Wong and J.C. yao , “On the degree theory for general mapping of monotone type.” , 2009 , Journal of Mathematics analysis and applications , vol.340 , p.707-720. (SCI期刊)
  48. B.T Kien*,MMWong and N.C Wong , “Solution existence of variational inequalities with pseudomonotone operators in the sense of brezis” , 2009 , Journal of optimizations theory and its applications , vol.140 , p.249-263. (SCI期刊)
  49. L. C. Ceng, A. Petru¸sel, M. M. Wong* and J. C. Yao , “Two Extragradient Approximation Methods For Variational Inequalities And Fixed Point Problems Of Strict Pseudo-contractions” , 2009 , Taiwanese Mathematics Journal , vol.13 , p.607-632. (SCI期刊)
  50. L. C. Ceng,, Mu-Ming Wong* and J. C. Yao , “Approximate Common Fixed Points For One-parameter Family Of Nonexpansive Nonself-mappings” , 2009 , Fixed PointTheory , vol.10 , p.199-220. (SCI期刊)
  51. B.T kien,MMwong and J.C Yao , “Degree theory for generalized variational inequalities” , 2008 , European Journal of Operational research , vol.192 , p.730-736. (SCI期刊)
  52. Mark C.Ho *and MMWong , “Operators That Commute with Slant Toeplitz Operators” , 2008 , Applied Mathematics Researches Express , vol.0 , p.20 pp..
  53. Ho M.C., Wong M.M.*, and Wong N.C , “The density of algebraic elements in C*-algebras ” , 2008 , Taiwanese Journal of Mathematics , vol.12 , p.2593-2600. (SCI期刊)
  54. B.T Kien and MMWong , “Some remarks on solution stability of variational inequality” , 2007 , Journal of global optimizations , vol.39 , p.101-111. (SCI期刊)
  55. L.C Chen,Nanjing Huang and MMWong* , “B-semipreinvex Functions and V.O.P in Banach spaces” , 2007 , Taiwanese Mathematics Journal , vol.0 (SCI期刊)
  56. Mark C.Ho* and MMWong , “Analytic spaces defined by symmetric norming functions” , 2006 , Taiwnese Mathematics Journal , vol.10 , p.1-11. (SCI期刊)
  57. Mark.C.Ho and MMWong , “Applications of the theory of S.N functions to the duality of analytic function spaces and the Hankle operator in Sπ spaces” , 2006 , Indiana university mathematics Journal , vol.55 (SCI期刊)
  58. Mark C.Ho* and MMWong , “Constructing spaces of analytic functions through binormalizing sequences” , 2006 , Colloquium Mathematicum , vol.106 , p.177-195.
研討會論文
  1. Mu Ming Wong , “Degree Theory and its applications on GVI” , 2008 , International symposium on nonlinear and convex analysis , 2008 ~ 2008 .
  2. Mark C. Ho and Mu Ming Wong , “On infinite matrices generated dyadically by a 2 by 2 block.” , 2008 , AMS 2008 Spring Western Section Meeting , 2008 ~ 2008 .
  3. Mu Ming Wong , “K Theory and its applications on C* algebra” , 2008 , 2008 數學年會 , 2008 ~ 2008 .
  4. Mark C. Ho and Mu Ming Wong , “The Duality space of Sπ space” , 2007 , 分析青苗研討會 , 2007 ~ 2007 .
  5. Mu Ming Wong,Q.H Ansnary and J.C Yao , “Some results of the Generalized variational inequality ” , 2007 , Internal conference of nonlinear and convex analysis , 2007 ~ 2007 .
  6. Mu Ming Wong, Mark.C Ho and N.C.Wong , “The Density of algebraic elements in a c* algebra” , 2007 , 數學分析及其應用研討會 , 2007 ~ 2007 .
  7. Mu Ming Wong and B.T Kien , “Some remarks on the solutions stability of variational inequality” , 2007 , The fifth international conference of nonlinear analysis , 2007 ~ 2007 .
  8. Mu Ming Wong , “The K Theory and algebraic elements in c* algebras” , 2006 , 國家南部理論中心數學分析研討會 , 2006 ~ 2006 .
  9. Mu Ming Wong , “The K Theory in c* algebras” , 2006 , 國家南部理論中心數學分析研討會 , 2006 ~ 2006 .
  10. Mu Ming Wong , “Zeta functions and interpolations Theory” , 2005 , International coference of analysis , 2005 ~ 2005 .
  11. Mu Ming Wong , “The algebraic elements in a c* algebra” , 2005 , 國家南部理論中心數學分析研討會 , 2005 ~ 2005 .
  12. Mark.C.Ho and Mu Ming Wong , “Analytic funtion spaces defined by SN functions” , 2004 , 2004 International coference of analysis , 2004 ~ 2004 .
專書
  1. 王牧民;史青林;吳裕振 , 編著者 , “Calaulus” , 滄海圖書有限公司 , 2015 , 9789863411109 .
  2. 吳裕振,王牧民 , “管理數學” , 2011 .
  3. 姚任之, 王牧民 , “線性代數” , 滄海書局 , 2009 .
  4. 王牧民等 , “微積分” , 基峰出版社 , 2007 .